# SDR 97ZZZM224

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Defective
- Location: Lt/Rt Nlg
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DTW - FLT 506 - NOSE WHEELS VIBRATE EXCESSIVELY AT HIGH SPEEDS 140-150 KNOTS.  REMOVED AND REPLACED LEFT AND RIGHT NOSE WHEEL IAW MM CH 32-42.  (M)
